# SDR 9700716608

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Oil Leak
- Location: Nr 2 Eng Nr 3
- Stage of operation: TX
- Nature of condition: B, K
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, SMOKE BEGAN TO ENTER THE CABIN. AIRCRAFT TAXIED BACK TO THE GATE AND PASSENGERS DEPLANED THROUGH THE JETWAY.  MAINTENANCE FOUND OIL LEAKAGE AT NR 3 BEARING COMPARTMENT ON NR 2 ENGINE.  REMOVED AND REPLACED THE NR 2 ENGINE.
